Open Access
Translator Disclaimer
2006 Regular homotopy and total curvature I: circle immersions into surfaces
Tobias Ekholm
Algebr. Geom. Topol. 6(1): 459-492 (2006). DOI: 10.2140/agt.2006.6.459

Abstract

We consider properties of the total absolute geodesic curvature functional on circle immersions into a Riemann surface. In particular, we study its behavior under regular homotopies, its infima in regular homotopy classes, and the homotopy types of spaces of its local minima.

Citation

Download Citation

Tobias Ekholm. "Regular homotopy and total curvature I: circle immersions into surfaces." Algebr. Geom. Topol. 6 (1) 459 - 492, 2006. https://doi.org/10.2140/agt.2006.6.459

Information

Received: 8 February 2005; Revised: 22 February 2006; Accepted: 12 March 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1113.53041
MathSciNet: MR2220685
Digital Object Identifier: 10.2140/agt.2006.6.459

Subjects:
Primary: 53C42
Secondary: 53A04, 57R42

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.6 • No. 1 • 2006
MSP
Back to Top